M. Kano's Publications
Books
    「例題と演習でわかる離散数学」 [目次]
    加納幹雄 2400円(+税) 森北出版 (2013年)
    ISBN : 4-627-06151-4
    Factors and Factorizations of Graphs (was published by Springer LMN 2031 in July 2011. Jin Akiyama and Mikio Kano)
    「情報科学のためのグラフ理論」 [目次]
    加納幹雄 3150円 朝倉書店 (2001年)
    Graph Theory for Information Sciences (in Japanese)
    ISBN : 4-254-11424-9 (2001) Asakura Pub.
    「夢仕掛け人・秋山仁」 --日本グラフ理論誕生史談--
    加納幹雄 1223円 海鳴社 (1994年)
    ISBN : 4-87525-163-7
Papers
    (97) Yao Zhang, Gui-Ying Yan, Mikio Kano
    "Star-like factors with large components"
    J. of the Operations Research Society of China, Vol. 3, (2015) pp 81--88 (open access, Springer)
    (96) M. Kano, K. Ozeki, K. Suzuki, M. Tsugaki and T. Yamashita (kano2015-c.pdf)
    "Spanning k-trees of bipartite graphs"
    Electronic Journal of Combinatorics, Vol.22 (2015) Paper 1--13.
    (95) Y. Egawa, M. Kano and Z. Yan (kano2015-b.pdf)
    "(1,f)-factors of graphs with odd property"
    Graphs and Combinatorics, 2015 on-line.
    DOI 10.1007/s00373-015-1558-x

    (94) S. Bereg, F. Hurtado, M.Kano, Matias Kormand, Dolores Lara, Carlos Seara, R. Silveira, J. Urrutia, Kevin Verbeek (kano2015-a.pdf)
    "Balanced partitions of 3-colored geometric sets in the plane"
    Discrete Applied Math. Vol. 181 (2015) 21--32.
    (93) M. Kano, K. Suzuki and M. Uno (kano2014-e.pdf)
    "Properly colored geometirc matchings and 3-trees without crossings on multicolored points in the plane"
    Discrete adn Computational Geometry and Graphs, LNCS 8845 (Springer) (2014) 96--111.
    DOI: 10.1007/978-3-319-13287-7_9

    (92) M. Kano and Zheng Yan (kano2014-d.pdf)
    "Spanning trees whose stems have at most k leaves"
    ARS Combinatoria, 117 (2014) 417--424.
    (91) M.Kano, M. Tsugaki and G.Yan (kano2014-c.pdf)
    "m-dominating k-ended trees of graphs"
    Discrete Math. Vol.333 (2014) 1--5.
    DOI: 10.1016/j.disc.2014.06.005

    (90) Saieed Akbari and Mikio Kano (kano2014-b.pdf)
    "{k,r-k}-Factors of r-Regular Graphs "
    Graphs and Combinatorics, 30 (2014) 821-826.
    DOI: 10.1007/s00373-013-1324-x

    (89) Y. Egawa, M. Kano and Z. Yan (kano2014-a.pdf)
    "Star-Cycle Factors of Graphs "
    Discussiones mathematicase, Graph Theory 34 (2014) 193--198.
    doi:10.7151/dmgt.1717

    (88) M. Uno and M. Kano (kano2013-e.pdf)
    "Visual Cryptography scheme for two parties "
    International Journal of Information Science and Computer Mathematics, Volume 7, (2013) 35--64.
    (87) Mikio Kano, Tomoki Yamashita and Zheng Yan (kano2013-d.pdf)
    "Spanning Caterpillars Having at most k Leaves "
    Computational Geometry and Graphs LNCS 8296 (Springer) (2013) 97--102.
    (86) S. Akbari,M. Kano and S. Zare (kano2013-c.pdf)
    "A generalization of 0-sum flows in graphs "
    Linear Algebra Appl. 438 (2013), no. 9, 3629--3634. 05C21 (05C22).
    http://dx.doi.org/10.1016/j.laa.2013.01.005

    (85) M.Kano, H.Matsuda, M.Tsugaki and Guiying Yan (kano2013-b.pdf)
    "Spanning k-ended trees of Bipartite Graphs "
    Discrete Mathematics, Vol. 313 (2013) 2903--2907.
    http://dx.doi.org/10.1016/j.disc.2013.09.002

    (84) M. Kano and Aung Kyaw (kano2013-a.pdf)
    "A note on leaf-constrained spanning trees in a graph "
    Ars Combinatoria, Vol.108 (2013) 321--326.
    http://www.combinatorialmath.ca/arscombinatoria/

    (83) M. Kano and K. Suzuki (kano2012-f.pdf)
    "Discrete Geometry on Red and Blue Points in the Plane Lattice "
    Thirty Essays on Geometric Graph Theory, Ed by J. Pach, Springer (2012) 355--369.
    ISBN 978-1-4614-0109-4 60p pages.
    DOI 10.1007/978-1-4614-0110-0_18
    http://link.springer.com/book/10.1007/978-1-4614-0110-0/page/1

    (82) M. Kano and Kazuhiro Suzuki (kano2012-e.pdf)
    "Geometric graphs in the plane lattice"
    XIV Spanish meeting on cumputational geometry LNCS 7579 (Springer) (2012) 274--281.
    http://www.springer.com/computer/theoretical+computer+science/book/978-3-642-34190-8

    (81) M.Kano and A. Saito (kano2012-d.pdf)
    "Star-factors with large components ISSN 0012365X "
    Discrete Math. 312 (2012) 2005-2008.
    doi:10.1016/j.disc.2012.03.017

    (80) S.Akbari, Maryam Ghanbari, M. Kano, M.J.Nikmehr (kano2012-c.pdf)
    "The Chromatic Index of a Graph Whose Core has Maximum Degree 2"
    The Electronic Journal of Combinatorics, Vol.19 (2012) P.58 15--pages.
    (79) Sergey Bereg and M. Kano (kano2012-b.pdf)
    "Balanced line for a 3-clored point set in the plane "
    The Electronic Journal of Combinatorics, Vol. 19 (2012) P.33 4-pages.
    (78) M. Kano, Aung Kyaw, H. Matsuda, K. Ozeki, A. Saito and T. Yamashita (kano2012-a.pdf)
    "Spanning trees with a bounded number of leaves in a claw-free graph"
    Ars Combinatoria, Vol. CIII, (2012) 137--154.
    (77) M. Uno, Y. Ishibashi and M. Kano (kano2011-b.pdf)
    4-colored visual cryptography schemes with high contrast
    International Journal of Information Science and Computer mathematics Vol. 4 (2011) 61 -- 77.
    (76) M. Kano and H.Kishimoto (kano2011-a.pdf)
    Spanning k-trees of n-connected graphs
    Graphs and Combinatorics, Vol. 27 (2011) 413--418.
    DOI: 10.1007/s00373-011-1021-6

    (75) M. Kano and M.Uno (kano2010-c.pdf)
    Balanced subdivisions with boundary condition of two sets of points in the plane
    International Journal of Computational Geometry & Applications Vol. 20 (2010) 527--541.
    DOI: 10.1142/S0218195910003426

    (74) M. Kano, Y. Wu and Q. Yu (kano2010-b.pdf)
    Star-uniform graphs
    Graphs and Combinatorics, Vol. 26 (2010) 383--394.
    DOI: 10.1007/s00373-010-0917-x

    (73) M. Kano, Honglang Lu and Qinglin Yu (kano2010-a.pdf)
    Components factors with large components in graphs (with correction)
    Applied Mathematics Letters,  Vol. 23, (2010), 385--389
    doi:10.1016/j.aml.2009.11.003

    (72) M. Kano, G.Y. Katona and J. Szabo (kano2009-e.pdf)
    Elementary graphs with respect to f-parity factors
    Graphs and Combinatorics, Vol. 25, (2009), 717--726.
    (71) O. Aichholzer, S. Bereg, A. Dumitrescu, A. Garcia, C. Huemer, F. Hurtado, M. Kano, A. Marquez, D. Rappaport, S. Smorodinsky, D. Souvaine, J. Urrutia, D. Wood (kano2009-d.pdf)
    Compatible geometric matchings
    Comput. Geom. Vol. 42, (2009), 617--626.
    (70) B.M. Abrego, E.M. Arkin, S. Fernandez-Merchant, F. Hurtado, M. Kano, J.S.B. Mitchell, J. Urrutia (kano2009-c.pdf)
    Matching points with squares
    Discrete and Computational Geometry, 41 (2009) 77--95.
    (69) Miyuki Uno, Tomoharu Kawano and Mikio Kano (kano2009-b.pdf)
    Bisections of Two Sets of Points in the Plane Lattice
    IEICE Transactions on Fundamentals of Electronics, Communications and Computer Sciences (電子情報通信学会論文誌A), Vol.E92-A no.2, (2009), 502--507.
    (68) Miyuki Uno and M. Kano (kano2009-a.pdf) (kano2009-a.pdf)
    Visual Secret Sharing Schemes with Cyclic Access Structure for Many Images
    International Conference on Information Security and Cryptology -- ICISC2008, (Lecture Notes in Computer Science), Vol.5461, (2009) 84--97.
    (67) M. Kano, Changwoo Lee and Kazuhiro Suzuki (kano2008-c.pdf)
    Path factors and cycle factors of cubic bipartite graphs
    The Discussiones Mathematicae Graph Theory, 28 (2008) 551--556.
    (66) M. Kano and Xueliang Li (kano2008-b.pdf)
    Monochromatic and heterochromatic subgraphs in edge-colored graphs---a survey.
    Graphs Combinatorics, 24 (2008) 237--263.
    (65) M. Kano, Mari-Jo P. Ruiz, Jorge Urrutia (Akiyama-Article.pdf, 15.8MB)
    Jin Akiyama -- A Friend and His Mathematics
    Graphs and Combinatorics, Vol. 23 [Suppl.], (2007) 1-39
    (64) Ferran Hurtado, M. Kano, David Rappaport and Csaba D. Tóth (kano2008-a.pdf)
    Encompassing colored planar straight line graphs
    Computational Geometry: Theory and Applications, 392 (2008) 14--23.
    (63) Miyuki Uno and M. Kano (kano2007-d.pdf)
    Visual cryptography schemes with dihedral group access structure for many images
    Information Security Practice and Experience (Lecture Notes in Computer Science), Vol. 4464 (2007) 344-359
    (62) M. Kano and Haruhide Matsuda (kano2007-c.pdf)
    A neighborhood condition for graphs to have [a,b]-factors III
    Discrete Geometry, Combinatorics and Graph Theory (Lecture Notes in Computer Science), Vol. 4381 (2007) 70-78
    (61) M. Kano and Miyuki Uno (kano2007-b.pdf)
    General balanced subdivision of two sets of points in the plane
    Discrete Geometry, Combinatorics and Graph Theory (Lecture Notes in Computer Science), Vol. 4381 (2007) 79-87
    (60) Atsushi Kaneko, M. Kano and Kazuhiro Suzuki (kano2007-a.pdf)
    Spanning trees with leaf distance at least four
    Journal Graph Theory, 55 (2007) 83--90
    (59) M. Kano and G. Y. Katona (StructureTheorem.pdf)
    Structure Theorem and Algorithm on (1,f)-odd subgraphs
    Discrete Mathematics, Vol 307 (2007) 1404-1417.
    (58) Zemin Jin, Mikio Kano, Xueliang Li, and Bing Wei (kano2006-a.pdf)
    The complexity of the 2-PGMC, 2-PGMP and 2-PGMT problems for complete multipartite graphs
    Journal of Combinatorial Optimization, Volume 11 Number 4 (2006), 445-454.
    (57) M. Kano, C. Merino and J. Urrutia (kano2005-e.pdf)
    On plane spanning trees and cycles of multicolored point sets with few intersections
    Information Processing Letters, 93 (2005) 301--306.
    (56) M. Kano and Qinglin Yu (kano2005-d.pdf)
    Pan-factorial Property in Regular Graphs
    Electronic J. Combinatorics 12(1) (2005) N23
    (55) Atsushi Kaneko and M. Kano (kano2005-c.pdf, 422KB) (kano2005-c.ps.gz, 117KB)
    A balanced interval of two sets of points on a line
    Combinatorial Geometry and Graph Theory (Lecture Notes in Computer Science), Vol. 3330 (2005) 108-112.
    (54) Atsushi Kaneko and M. Kano (kano2005-b.pdf, 487KB) (kano2005-b.ps.gz, 197KB)
    Semi-balanced partition of two sets of points and embedding of rooted forests
    International Journal of Computational Geometry and Applications, Vol. 15 (2005) 229-238.
    (53) Atsushi Kaneko, M. Kano and Kazuhiro Suzuki (kano2005-a.pdf, 442KB) (kano2005-a.ps.gz, 139KB)
    Partitioning multipartite complete graphs by monochromatic trees
    J. Graph Theory 48 (2005) 133-141.
    (52) M. Kano, Gyula Y. Katona and Zoltán Király (kano2004-b.pdf, 214KB) (kano2004-b.ps.gz, 157KB)
    Packing paths of length at least two
    Discrete Mathematics, Vol. 283 (2004) 129-135.
    (51) Atsushi Kaneko, M. Kano and Kazuhiro Suzuki (kano2004-a.pdf, 485KB) (kano2004-a.ps.gz, 188KB)
    Path Coverings of Two Sets of Points in the Plane
    Towards a theory of geometric graphs, ed by J. Pach
    Contemporary Mathematics series of AMS, 342 (2004) 99-111.

    (50) Atsushi Kaneko and M. Kano (kano2003-b.pdf, 216KB) (kano2003-b.ps.gz, 254KB)
    Discrete geometry on red and blue points in the plane --- A survey
    Discrete and Computational Geometry
    Algorithms Combin., 25, Springer (2003) 551-570.

    (49) Kiyoshi Ando, Mariko Hagita, Atsushi Kaneko, Mikio Kano, Ken-ichi Kawarabayashi, Akira Saito (kano2003-a.pdf, 112KB) (kano2003-a.ps.gz, 128KB)
    Cycles having the same modularity and removable edges in 2-connected graphs
    Discrete Mathematics, Vol. 265 (2003) 23-30.
    (48) Atsushi Kaneko and M. Kano (kano2002-b.pdf, 478KB) (kano2002-b.ps.gz, 168KB)
    Perfect n-partition of convex sets in the plane
    Discrete and Computational Geometry, Vol. 28 (2002) 211--222.
    (47) M. Kano and Gyula Y. Katona (kano2002-a.pdf, 451KB) (kano2002-a.ps.gz, 151KB)
    Odd subgraphs and matchings
    Discrete Mathematics, Vol. 250 (2002) 265--272.
    (46) M. Kano and Haruhide Matsuda (kano2001-c.pdf, 110KB) (kano2001-c.ps.gz, 119KB)
    Partial parity (g,f)-factors and subgraphs covering given vertex subsets
    Graphs and Combinatorics, Vol. 17 (2001) 501-510.
    (45) Atsushi Kaneko and M. Kano (kano2001-b.pdf, 475KB) (kano2001-b.ps.gz, 173KB)
    Generalized Balanced Partitions of Two Sets of Points in the Plane
    Discrete and Computational Geometry (Lecture Notes in Computer Science), Vol. 2098 (2001) 176-186
    (44) Atsushi Kaneko and M. Kano (kano2001-a.pdf, 428KB) (kano2001-a.ps.gz, 115KB)
    On Paths in a Complete Bipartite Geometric Graph
    Discrete and Computational Geometry (Lecture Notes in Computer Science) Vol. 2098, (2001) 187-191.
    (43) Atsushi Kaneko, M. Kano and K. Yoshimoto
    Alternating Hamiltonian cycles with minimum number of crossings in the plane
    International Journal of Computational Geometry & Applications, Vol. 10 (2000) 73-78.
    (42) Atsushi Kaneko and M. Kano (kano2000-b.pdf, 113KB) (kano2000-b.ps, 473KB)
    Straight line embeddings of rooted star forests in the plane
    Discrete Applied Mathematics, Vol. 101 (2000) 167-175.
    (41) J. Akiyama, Atsushi Kaneko, M. Kano, G. Nakamura, E. Rivera-Campo, S.Tokunaga and J. Urrutia (kano2000-a.pdf, 194KB) (kano2000-a.ps.gz, 100KB)
    Radical perfect partitions of convex sets in the plane
    Discrete and Computational Geometry (Lecture Notes in Computer Science), Vol.1763 (2000) 1-13.
    (40) A. Kaneko and M. Kano
    Balanced partitions of two sets of points in the plane
    Computational Geometry: Theory and Applications, Vol. 13, 253-261 (1999)
    (39) M. Kano and Haruhide Matsuda (kano1999-c.pdf, 100KB) (kano1999-c.ps.gz, 112KB)
    Some results on (1,f)-odd factors
    Combinatorics, Graph Theory, and Algorithms, Vol.II (1999) 527-533.
    (New Issues Press; Kalamazoo, Michigan, ISBN 0-932826-74-8)

    Proceedings of the eighth quadrennial international conference on graph theory, combinatorics, algorithms and applications
    (38) A. Kaneko and M. Kano
    A straight-line embedding of two rooted trees in the plane
    Discrete and Computational Geometry 21 (1999) 603-613.,
    (37) Cai Mao-cheng, Yanjun Li and Mikio Kano (kano1999-a.pdf, 212KB) (kano1999-a.ps.gz, 146KB)
    A [k,k+1]-factor containing a given Hamiltonian cycle
    Electron. J. Combin. 6 (1999), no. 1, Research Paper 4, 8 pp. (electronic).
    (36) Cai Maocheng, Li Yanjun and M. Kano
    A [k,k+1]-factor containing given Hamiltonian cycle
    Science in China (Series A) Vol.41 (1998) 933-938.
    (35) Y. Egawa M. Kano and Alexander K. Kelmans (kano1997-a.pdf, 88KB) (kano1997-a.ps.gz, 104KB)
    Star partitions of graphs
    J. of Graph Theory, 25 (1997)~ 185-190.
    (34) M. Kano
    Edge-removing games of star type
    Discrete Math. 151 (1996) 113-119.
    (33) Y. Egawa and M. Kano
    Sufficient conditions for graphs to have (g,f)-factors
    Discrete Math. 151 (1996), 87--90.
    (32) H. Enomoto and M. Kano
    (Kano1995no31.pdf, 185KB)
    Disjoint odd integer subsets having a constant even sum
    Discrete Math. 137 (1995) 189--193.
    (31) M. Kano
    Current results and problems on factors of graphs
    Combinatorics, Graph Theory, Algorithms and Applications, pp.93-98 (1994)
    ed by Y.Alavi, D.R.Lick and J. Liu,
    World Scientific
    (30) M. Kano and N. Tokushige
    (Kano1992-b.pdf,192KB)
    Binding numbers and f-factors of graphs
    J. Comb. Theory Series (Series B) 54 (1992) 213--221.
    (29) C. Chen and M. Kano
    Odd and even factors with given properties
    Chinese Quart. J. Math. Vol.7 (1992) 65--71.
    (28) Y. Egawa, M. Kano and E.L. Tan
    On cycle graphs
    Ars Combin. 32 (1991), 97--113.
    (27) M. Kano
    (Kano1990-a.pdf, 191KB)
    A sufficient condition for a graph to have [a,b]-factors
    Graphs Combinnatorics. 6 (1990) 245--251.
    (26) M. Kano
    Sufficient conditions for a graph to have factors
    Discrete Math. 80 (1990) 159--165.
    (Kano1990-as.pdf, 204KB)
    (25) K. Ando, S. Gervacio and M. Kano
    (Kano1990no24.pdf, 185KB)
    Disjoint subsets of integers having a constant sum
    Discrete Math. 82 (1990) 7--11.
    (24) M. Kano and A. Sakamoto
    Spanning trees fixed by automorphisms of a graph
    (kano1990-b.pdf)
    Discrete Math. 82 (1990) 219--222.
    (23) M. Kano and S. Poljak
    Graphs with the Balas-Uhry property
    (kano1990-c.pdf, 177KB)
    J. Graph Theory 14 (1990) 623--629.
    (22) C. Chen, Y. Egawa and M. Kano
    Star factors with given properties
    (kano1989-a.pdf, 178KB)
    Ars Combin.(Ars Combinatoria) 28 (1989), 65--70.
    (21) Y. Cui and M. Kano
    Some results on odd factors of graphs
    J. Graph Theory 12 (1988), no. 3, 327--333.
    (Kano1988-a.pdf,193KB)
    (20) H. Enomoto, K. Ota and Kano, Mikio
    A sufficient condition for a bipartite graph to have a k-factor
    J. Graph Theory 12 (1988), no. 1, 141--151.
    (19) M. Kano
    Maximum and k-th maximal spanning trees of a weighted graph
    Combinatorica 7 (1987) 205-214
    (18) M. Kano
    Ranking the vertices of an r-partitepaired comparison digraph
    (kano1987-a.pdf, 253KB)
    Discrete Appl. Math. 17 (1987), no. 3, 245--253.
    (17) M. Kano (kano1986-a.pdf)
    Factors of regular graphs
    J. Combin. Theory Ser. B 41 (1986), no. 1, 27--36.
    (16) M. Kano
    Regular subgraphs of a regular graph
    Graph theory and its applications: East and West (Jinan, 1986), 281--284,
    Ann. New York Acad. Sci., 576,

    (15) M. Kano (kano1985-b.pdf)
    [a,b]-factorization of a graph
    J. Graph Theory 9 (1985), no. 1, 129--146.
    (14) J.Akiyama and M.Kano
    Almost-regular factorization of graphs
    (Kano1985-c.pdf, 175KB)
    J. Graph Theory 9 (1985), no. 1, 123--128.
    (13) J. Akiyama and M. Kano
    Factors and factorizations of graphs---a survey
    J. Graph Theory 9 (1985), no. 1, 1--42.
    (12) M. Kano and A. Sakamoto (kano1985-a.pdf)
    Ranking the vertices of a paired comparison digraph
    SIAM J.Algebraic Discrete Methods 6 (1985), no.1, 79--92.
    (11) J. Akiyama and M. Kano
    1-factors of triangle graphs
    Number theory and combinatorics. Japan 1984 , 21--35,
    World Sci. Publishing, Singapore,

    (10) J. Akiyama, M. Kano and M-J. Ruiz
    Tiling finite figures consisting of regular polygons
    Graph theory with applications to algorithms and computer science
    (Kalamazoo, Mich., 1984), 1--13, Wiley-Intersci. Publ.,

    (9) M. Kano and A. Saito
    (KanoSaitoFactor1984.pdf, 3.3MB)
    (newKanoSaitoFactor1984.pdf,178KB)
    A short proof of Lovasz's factor theorem
    Memories of Akashi Techonological College 26 (1984) pp.167--170
    (8) M. Kano
    Graph factors with given properties
    Graph theory, Singapore 1983, 161--168, Lecture Notes in Math., 1073, (1984) Springer, Berlin-New York,
    (7) M. Kano
    (kano1983-c.pdf)
    Cycle games and cycle cut games
    Combinatorica 3 (1983), no. 2, 201--206.
    (6) M. Kano and A. Saito
    (kano1983-b.pdf)
    [a,b]-factors of graphs
    Discrete Math. 47 (1983), no. 1, 113 - 116.
    (5) M. Kano and A. Sakamoto
    Ranking the vertices of a weighted digraph using the length of forward arcs
    Networks 13 (1983), no. 1, 143 - 151.
    (4) J. Akiyama and M. Kano (PathFactorsKano.pdf, 2838KB) (PathFactorsKano.zip, 2380KB)
    Path factors of a graph
    Graphs and applications (Boulder, Colo., 1982), 1--21, Wiley-Intersci. Publ.,
    (3) A. Amahashi and M. Kano (ComponentFactorKano1982.pdf, 292KB)
    On factors with given components
    Discrete Math. 42 (1982), no. 1, 1 - 6.
    (2) M. Kano
    On the number of conjugate classes of maximal subgroups in finite groups.
    Proc. Japan Acad. Ser.A Math. Sci. 55(1979) 264-265
    (1) M. Kano, H. Nagao and N. Nobusawa
    (Kano1976-a.pdf, 176KB)
    On finite homogeneou symmetric sets.
    Osaka J. Math. 13 (1976) 399-406

space